# SDR TWAA9770001

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 299 - DURING LANDING, RED LIGHT ILLUMINATED DURING GEAR EXTENSION.  REPLACED LEFT MAIN LANDING GEAR LOCK DOWN PROXIMITY SENSOR.  OPERATIONAL CHECK NORMAL.  (M)
